# SDR DJFA2005183

- Difficulty date: December 28, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- Aircraft time: 4,219 hours, 3,515 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 5EN16
- Condition: False Indication
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER MLG RETRACTION, RED UNLOCK LIGHT REMAINED ILLUMINATED.  PERFORMED A FLY-BY OF TOWER & ADVISED RT MLG DOOR DOWN.   A/C LANDED W/O INCIDENT.  RT MLG DOOR REMAINED DOWN.  MX REPLACED RT MLG DOOR.  DOOR & UPLOCK MECHANISM ADJUSTED.  MLG EXTENSION & RETRACTION CHKS NORMAL & A/C RTS.  RECEIVED A MLG UNSAFE LIGHT AFTER EXTENDING MLG.  MLG CYCLED & RECEIVED SAME INDICATION.  A/C DIVERTED & AN EMERG MLG DOOR RETRACTION PERFORMED.  A NORMAL LANDING MADE & ON TOUCHDOWN MLG HANDLE LIGHT WENT OUT.  MX REPLACED LT & RT MLG UPLOCK SWITCHES.  RT DOOR ACT RIGGED, & A BENCH CHK PERFORMED ON PCB A-162, K-1 RELAY & SHUTTLE VALVE.  DIODES OF HYD PACK WIRING CHKED.  MLG OPS CHKS GOOD, & A SATIS CHK FLT PERFORMED.  ACFT RTS.
